Sign up Calendar Latest Topics
 
 
 


Reply
  Author   Comment   Page 3 of 3      Prev   1   2   3
wedsnthings

Goddess
Registered:
Posts: 102
Reply with quote  #41 

Hi All, I hope everyone is well I have been out of commission for awhile with computer issues. As for me I am doing fine still with the Arimidex sleep is still an issue at times but not too bad. Went to the onc today and everything looks fine BP, is great and I even lost 6 pounds(I won't tell you how much I gained ) I'm feeling well and am trying to figure out what the new deal will be for me. Stacy good for you with school!!! I'm thinking of restarting my business but I need to check into funding. I will keep you posted. Be well everyone and I'll talk to you soon.


__________________
NATALIE
csp

Moderator
Registered:
Posts: 1,940
Reply with quote  #42 

Hi Everyone,
Well I'm back  on the lovely white pill. We discovered that
the cause of my BP may be  a raging kidney infection .. which by the way may be why I have been having night sweats and my back hurting  duh! I did discover that when they say take with food on Cipro thats not a suggestion , lol.

So how are you all doing ?

Natalie deese lost weight with the Arimidex at first too, she is having no problems with that now lol.  Wishing you luck on getting your business up and running!

Stacy how are you?

Hgs,
Carrie


__________________
courage does not always roar. sometimes courage is the quiet voice at the end of the day
saying.. i will try again tomorrow.
~maryanne radmacher
StacyL

Avatar / Picture

Goddess Forever
Registered:
Posts: 263
Reply with quote  #43 
Hey all -
I haven't started my Tamoxifen as of yet. My onc. told me not to until she gave me the go ahead, after an "all clear" from the Gyn. Well, my Gyn appt. was a couple of weeks ago and everything looked fine except a little polyp and fibroid, which I'm having removed on the 28th. So, maybe I'll give my onc. a call....I'm just stalling, I think. But, I did read one of the side effects can be weight loss
I can only hope, since I gained about 15lbs. since all of this started.
I haven't lost my appetite in the least. Everything still tasted as good as ever and I couldn't go to the gym during chemo. I'm back now and am struggling to get it off.
Knowing my luck I won't get the one positive side effect.
SapphireSky

Supporting Member
Registered:
Posts: 84
Reply with quote  #44 

Sorry to hear about your kidney infection, Carrie.  Hope you feel better soon.


__________________
"There are only two ways to live your life.
One is as though nothing is a miracle.
The other is as if everything is."

[ albert einstein ]
csp

Moderator
Registered:
Posts: 1,940
Reply with quote  #45 
Thank you Sapphire I was blaming all kidney infection symptoms on the Tamox lol! I'm feeling better now . I do think the sleeping thing is the Tamox though, still doing that
dance .

Stacy we will be right here for you and help you if you need us.

Hgs,
Carrie

__________________
courage does not always roar. sometimes courage is the quiet voice at the end of the day
saying.. i will try again tomorrow.
~maryanne radmacher
SapphireSky

Supporting Member
Registered:
Posts: 84
Reply with quote  #46 
I am still doing okay on the Tamoxifen, but I've noticed a couple of things have changed in the last 2 weeks.  About 20 minutes after I take the Dreaded White Pill I get overheated for about a half hour or so, then it goes away.  Then almost exactly 2 hours later I am so tired I can hardly keep my eyes open!  This is like clockwork.  Doesn't matter if I take the pill at 9:30 pm or if I forget until 10:30 pm, the spacing of the time of those symptoms is exactly the same.  Not that I am complaining, believe me.  These are pretty mild, just weird as all heck.

By the way, Carrie, I hate Cipro.  I now request another antibiotic if it is prescribed for me.  Hope you are doing well on it, now that you have the timely eating thing figured out! tee hee

I have to tell you that I've been struggling the past couple of weeks with depressing feelings and just feeling BC taking over my thoughts.  The past couple of days have been better, though, and I feel more like myself.  It is such a process, isn't it?  The surgery and radiation may be over, but the emotional healing is ongoing.

Maybe we should move to the Hormonal Treatments forum so we are easier to find and maybe have the opportunity to have more people join in the discussions (?).  Just a thought.

Hope you are all well!

__________________
"There are only two ways to live your life.
One is as though nothing is a miracle.
The other is as if everything is."

[ albert einstein ]
csp

Moderator
Registered:
Posts: 1,940
Reply with quote  #47 

Sapphire,
I swear I was thinking the same thing about moving this to
Hormonal treatment! I was afraid you all would loose me hee hee.
OKAY everyone lets move our hormon deprived selves over to hormonal treatment. I started it under the same title. Hope thats okay

Hgs,
Carrie


__________________
courage does not always roar. sometimes courage is the quiet voice at the end of the day
saying.. i will try again tomorrow.
~maryanne radmacher
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.